On identities of the Rogers-Ramanujan type

被引:0
|
作者
Andrew V. Sills
机构
[1] Rutgers University,Department of Mathematics
来源
The Ramanujan Journal | 2006年 / 11卷
关键词
Rogers-Ramanujan identities; Bailey pairs; Partitions;
D O I
暂无
中图分类号
学科分类号
摘要
A generalized Bailey pair, which contains several special cases considered by Bailey (Proc. London Math. Soc. (2), 50, 421–435 (1949)), is derived and used to find a number of new Rogers-Ramanujan type identities. Consideration of associated q-difference equations points to a connection with a mild extension of Gordon’s combinatorial generalization of the Rogers-Ramanujan identities (Amer. J. Math., 83, 393–399 (1961)). This, in turn, allows the formulation of natural combinatorial interpretations of many of the identities in Slater’s list (Proc. London Math. Soc. (2) 54, 147–167 (1952)), as well as the new identities presented here. A list of 26 new double sum–product Rogers-Ramanujan type identities are included as an Appendix.
引用
收藏
页码:403 / 429
页数:26
相关论文
共 50 条
  • [21] Further new identities of the Rogers-Ramanujan Type
    Rajkhowa, P
    [J]. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 2002, 33 (04): : 583 - 604
  • [22] Some new identities of Rogers-Ramanujan type
    Jing Gu
    Zhizheng Zhang
    [J]. Acta Mathematica Scientia, 2024, 44 : 129 - 142
  • [23] SOME NEW IDENTITIES OF ROGERS-RAMANUJAN TYPE
    谷晶
    张之正
    [J]. Acta Mathematica Scientia, 2024, 44 (01) : 129 - 142
  • [24] Refinements of the Rogers-Ramanujan Identities
    O'Hara, Kathleen
    Stanton, Dennis
    [J]. EXPERIMENTAL MATHEMATICS, 2015, 24 (04) : 410 - 418
  • [25] Variants of the Rogers-Ramanujan identities
    Garrett, K
    Ismail, MEH
    Stanton, D
    [J]. ADVANCES IN APPLIED MATHEMATICS, 1999, 23 (03) : 274 - 299
  • [26] ON A GENERALIZED BASIC SERIES AND ROGERS-RAMANUJAN TYPE IDENTITIES
    Sonik, P.
    Ranganatha, D.
    Goyal, M.
    [J]. CONTRIBUTIONS TO DISCRETE MATHEMATICS, 2023, 18 (01) : 15 - 28
  • [27] Some Congruences for the Coefficients of Rogers-Ramanujan Type Identities
    Gupta, Vasudha
    Rana, Meenakshi
    [J]. MATHEMATICS, 2022, 10 (19)
  • [28] Multi-sum Rogers-Ramanujan type identities
    Cao, Zhineng
    Wang, Liuquan
    [J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2023, 522 (02)
  • [29] Rogers-Ramanujan type identities and Nil-DAHA
    Cherednik, Ivan
    Feigin, Boris
    [J]. ADVANCES IN MATHEMATICS, 2013, 248 : 1050 - 1088
  • [30] Bressoud polynomials, Rogers-Ramanujan type identities, and applications
    Andrews, George E.
    [J]. RAMANUJAN JOURNAL, 2016, 41 (1-3): : 287 - 304